# SDR FDEA201903190682

- Difficulty date: March 19, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 99,799 hours, 29,669 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: NCA604215
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT T-CORD COMT ACCESS DOOR FRAME STA 475 MILD SURFACE CORROSION FORMING ON T-CORD 10 IN BELOW DOOR. REMOVED MILD SURFACE AND REPAIR AREA REF E.A. T8-5310-T0345485.
